# SDR VNAA0007004

- Difficulty date: July 6, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 10,937 hours, 9,583 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHILE ON APPROACH AFTER EXTENDING THE GEAR, THE CREW RECEIVED TWO OUT OF THREE GREEN LIGHTS.  AFTER CONTACTING MAINTENANCE CONTROL IT WAS AGREED IT WAS AN INDICATION PROBLEM, THE LIGHT WAS OUT.  THE AIRCRAFT WAS FLOWN TO WHEELING THEN CAME BACK TO SHOOT THE APPROACH AGAIN.   FLIGHT 4137 LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE BULBS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  THE OPERATIONS CHECK WAS PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
